# SDR CA150713012

- Difficulty date: July 11, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM102422H0300
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED DUCT MASTER WARNING, RETURN FROM FLIGHT, IT WAS REPORTED THE CLAMP AT THE RT MODULATING SHUTOFF VALVE WAS BAD.
